# SDR CKSA98119

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO RT FRAME AT FS 1140, 5.5 ABOVE UPPER CUSP AREA.  PLUGGED SEVERAL HOLES DRILLED INTO RT FRAME AT FS 1140, 5.5 ABOVE UPPER CUSP AREA.  FABRICATED, LOCATED, DRILLED, ADDED FASTENERS AS REQUIRED, DEBURRED, AND TREATED REPAIR ANGLE AND SHIMS.  INSTALLED REPAIR ANGLE AND SHIMS IAW DC8 SRM 51-1-8, 51-1-20D, 51-1-21 AND COTNEY ENGINEERING SKETCH NR D93-R55.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04883 TASK NR Y1304.
